EconPapers    
Economics at your fingertips  
 

Nonlocal Problem for Fractional Evolution Equations of Mixed Type with the Measure of Noncompactness

Pengyu Chen and Yongxiang Li

Abstract and Applied Analysis, 2013, vol. 2013, 1-12

Abstract:

A general class of semilinear fractional evolution equations of mixed type with nonlocal conditions on infinite dimensional Banach spaces is concerned. Under more general conditions, the existence of mild solutions and positive mild solutions is obtained by utilizing a new estimation technique of the measure of noncompactness and a new fixed point theorem with respect to convex-power condensing operator.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/784816.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/784816.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:784816

DOI: 10.1155/2013/784816

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:784816